6. Annexe, . Simulations-`-asimulations-`-simulations-`-a-l-'aide, and . De, i)=1 ; else B(i)=0 ; end end Z=sum

. H=hatbeta-(-p, X=P-H(2,1) * alpha-H(1,1)

A. De-acosta, Moderate deviations and associated Laplace approximations for sums of independent random vectors, Transactions of the American Mathematical Society, vol.329, issue.1, pp.357-375, 1992.
DOI : 10.1090/S0002-9947-1992-1046015-4

A. De-acosta, A. Araujo, and E. Giné, On poisson measures , gaussian measures and the central limit theroem in Banach spaces.Probability on Banach spaces, Adv. Probab. Related Topics, vol.4, pp.1-68, 1978.

T. W. Anderson, The Statistical Analysis of Time Series, 1971.

D. W. Andrews, Non-strong mixing autoregressive processes, Journal of Applied Probability, vol.21, issue.04, pp.930-934, 1984.
DOI : 10.2307/3212764

A. Araujo and E. Giné, The central limit theorem for real and Banach valued random variables, Wiley Series in Probability and Mathematical statistics, 1980.

E. Del-barrio, E. Giné, and C. Matrán, Central Limit Theorems for the Wasserstein Distance Between the Empirical and the True Distributions, The Annals of Probability, vol.27, issue.2, pp.1009-1071, 1999.
DOI : 10.1214/aop/1022677394

M. S. Bartlett, Periodogram analysis and continuous spectra, J. Appl. Probab, vol.21, issue.4, pp.930-934, 1950.

P. Billingsley, The Lindeberg-Lévy theorem for martingales, Proc. Amer, pp.788-792, 1961.

D. Blanke and F. Merlevède, Estimation of the asymptotic variance of kernel density estimators for continuous time processes, Math. Methods Statist, vol.9, issue.3, pp.270-296, 2000.

A. A. Borovkov and A. A. Mogulskii, Probabilities of large deviations in topological spaces. I, Siberian Mathematical Journal, vol.6, issue.No. 2, pp.697-709, 1978.
DOI : 10.1007/BF00973600

A. A. Borovkov and A. A. Mogulskii, Probabilities of large deviations in topological spaces. II, Siberian Mathematical Journal, vol.7, issue.No. 4, pp.12-26, 1980.
DOI : 10.1007/BF00973879

D. Bosq, Linear processes in function spaces. Theory and applications, Lecture Notes in Statistics, vol.149, 2000.

R. Bradley, Basic properties of strong mixing conditions Dependence in Probability and Statistics. A survey of recent results, Oberwolfach. Progr. Probab. Statist, vol.11, pp.165-192, 1986.

R. C. Bradley, Introduction to strong mixing conditions, 2007.
DOI : 10.1007/978-1-4615-8162-8_8

URL : http://www.dtic.mil/get-tr-doc/pdf?AD=ADA158740

D. R. Brillinger, Time Series: Data Analysis and Theory, 1981.
DOI : 10.1137/1.9780898719246

P. J. Brockwell and R. A. Davis, Time Series, 1991.
DOI : 10.1007/978-3-642-04898-2_595

S. Dede, Moderate deviations for stationary sequences of Hilbert-valued bounded random variables, Journal of Mathematical Analysis and Applications, vol.349, issue.2, pp.374-394, 2009.
DOI : 10.1016/j.jmaa.2008.08.050

URL : https://hal.archives-ouvertes.fr/hal-00354975

S. Dede, An empirical central limit theorem in L 1 for stationary sequences, Stochastic Processes and their Applications, pp.3494-3515, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00347334

J. Dedecker, A central limit theorem for stationary random fields. Probability Theory and Related Fields, pp.397-426, 1998.

J. Dedecker, In??galit??s de covariance, Comptes Rendus Mathematique, vol.339, issue.7, pp.503-506, 2004.
DOI : 10.1016/j.crma.2004.09.005

J. Dedecker and P. Doukhan, A new covariance inequality and applications, Stochastic Processes and their Applications, pp.63-80, 2003.
DOI : 10.1016/S0304-4149(03)00040-1

J. Dedecker, S. Gouëzel, and F. Merlevède, Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.3, 2008.
DOI : 10.1214/09-AIHP343

URL : https://hal.archives-ouvertes.fr/hal-00402864

J. Dedecker and F. Merlevède, The conditional central limit theorem in Hilbert spaces. Stochastic Process, Appl, vol.108, issue.2, pp.229-262, 2003.

J. Dedecker and F. Merlevède, The empirical distribution function for dependent variables: asymptotic and non asymptotic results in L p . ESAIM Probability and Statistics, pp.102-114, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00686009

J. Dedecker, F. Merlevède, M. Peligrad, and S. Utev, Moderate deviations for stationary sequences of bounded random variables, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.45, issue.2, 2007.
DOI : 10.1214/08-AIHP169

URL : https://hal.archives-ouvertes.fr/hal-00191156

J. Dedecker, F. Merlevède, and D. Voln´yvoln´y, On the Weak Invariance Principle for Non-Adapted Sequences under Projective Criteria, Journal of Theoretical Probability, vol.32, issue.3, pp.971-1004, 2007.
DOI : 10.1007/s10959-007-0090-1

URL : https://hal.archives-ouvertes.fr/hal-00022125

J. Dedecker and C. Prieur, New dependence coefficients. Examples and applications to statistics, Probability Theory and Related Fields, vol.95, issue.2, pp.203-236, 2005.
DOI : 10.1007/s00440-004-0394-3

J. Dedecker and C. Prieur, An empirical central limit theorem for dependent sequences. Stochastic Process, Appl, vol.117, issue.1, pp.121-142, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00685975

A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, 1998.
DOI : 10.1007/978-1-4612-5320-4

J. D. Deuschel and D. W. Stroock, Large deviations, Pure and Applied Mathematics, vol.137, 1989.
DOI : 10.1090/chel/342

H. Djellout, Moderate deviations for martingale differences and applications to ?? -mixing sequences, Stochastics and Stochastic Reports, vol.12, issue.3, pp.37-63, 2002.
DOI : 10.1080/1045112029001/0941

P. Doukhan, Properties and examples. Lecture Notes in Statistics, 1994.

F. Q. Gao, Moderate deviations for martingales and mixing random processes, Stochastic Processes and their Applications, vol.61, issue.2, pp.263-275, 1996.
DOI : 10.1016/0304-4149(95)00078-X

S. Gouëzel, Central limit theorem and stable laws for intermittent maps. Probab. Theory Relat, pp.82-122, 2004.

P. Hall and C. C. Heyde, Martingale limit theory and its application . Probability and Mathematical Statistics, 1980.

E. J. Hannan, Multiple time series, 1970.

E. J. Hannan, Central limit theorems for time series regression, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.8, issue.2, pp.157-170, 1973.
DOI : 10.1007/BF00533484

H. Hennion and L. Hervé, Limit theorems for Markov chains and stochastic properties of dynamical systems by quasi-compactness, Lecture Notes in Mathematics, vol.1766, 1766.
DOI : 10.1007/b87874

C. C. Heyde, On the central limit theorem for stationary processes, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.5, issue.4, pp.315-320, 1974.
DOI : 10.1007/BF00532619

Y. Hu and T. Y. Lee, Moderate deviation principles for trajectories of sums of independent Banach space valued random variables, Transactions of the American Mathematical Society, vol.355, issue.08, pp.3047-3064, 2003.
DOI : 10.1090/S0002-9947-01-02893-8

I. A. Ibragimov, Some limit theorems for stationary processes. Theory Probab, Appl, vol.7, pp.349-382, 1962.

N. Jain, Central limit theorem and related questions in Banach space, Proceedings of Symposia in Pure Mathematics XXXI, pp.55-65, 1977.
DOI : 10.1090/pspum/031/0451328

A. Jakubowski, On Limit Theorems for Sums of Dependent Hilbert Space Valued Random Variables, Lecture Notes in Statistics, vol.2, pp.178-187, 1980.
DOI : 10.1007/978-1-4615-7397-5_13

0. Kallenberg and R. Sztencel, Some dimension-free features of vector-valued martingales. Probab. Theory Related Fields, pp.215-247, 1991.

M. Ledoux, Sur les déviations modérées des sommes de variables aléatoires vectorielles indépendantes de même loi, Ann. Inst. H. Poincaré, vol.28, issue.2, pp.267-280, 1992.

M. Ledoux and M. Talagrand, Probability in Banach spaces. Isoperimetry and processes, Ergebnisse der Mathematik und ihrer Grenzgebiete, 1991.

C. Liverani, B. Saussol, and S. Vaienti, A probabilistic approach to intermittency, Ergodic Theory and Dynamical Systems, vol.19, issue.3, pp.671-685, 1999.
DOI : 10.1017/S0143385799133856

M. Tyran-kami´nskakami´nska and M. Mackey, Central limit theorem for non-invertible measure preserving maps, Colloq. Math. to appear, vol.110, issue.1, pp.167-191, 2007.

A. Mas and L. Menneteau, Large and moderate deviations for infinite-dimensional autoregressive processes, Journal of Multivariate Analysis, vol.87, issue.2, pp.241-260, 2003.
DOI : 10.1016/S0047-259X(03)00053-8

M. Peligrad and S. Utev, A new maximal inequality and invariance principle for stationary sequences, The Annals of Probability, vol.33, issue.2, pp.798-815, 2005.
DOI : 10.1214/009117904000001035

M. Peligrad and S. Utev, Central limit theorem for stationary linear processes, The Annals of Probability, vol.34, issue.4, pp.1608-1622, 2006.
DOI : 10.1214/009117906000000179

M. Peligrad, S. Utev, and W. B. Wu, A maximal L p -inequality for stationary sequences and its applications, Proc. Amer, pp.541-550, 2007.

I. Pinelis, Optimum Bounds for the Distributions of Martingales in Banach Spaces, The Annals of Probability, vol.22, issue.4, pp.1679-1706, 1994.
DOI : 10.1214/aop/1176988477

Y. Pomeau and P. Manneville, Intermittent transition to turbulence in dissipative dynamical systems, Communications in Mathematical Physics, vol.20, issue.2, pp.189-197, 1980.
DOI : 10.1007/BF01197757

M. B. Priestley, Spectral Analysis and Time Series 1. Academic, 1981.

A. Puhalskii, Large deviations of semimartingales via convergence of the predictable characteristics, Stochastics and Stochastic Reports, vol.21, issue.1, pp.27-85, 1994.
DOI : 10.1080/17442509408833911

E. Rio, Théorie asymptotique des processus aléatoires faiblement dépendants. Collection Mathématiques and Applications. 31, 2000.

M. Rosenblatt, A CENTRAL LIMIT THEOREM AND A STRONG MIXING CONDITION, Proceedings of the National Academy of Sciences, vol.42, issue.1, pp.43-47, 1956.
DOI : 10.1073/pnas.42.1.43

M. Rosenblatt, Asymptotic Normality, Strong Mixing and Spectral Density Estimates, The Annals of Probability, vol.12, issue.4, pp.1167-1180, 1984.
DOI : 10.1214/aop/1176993146

X. Shao and W. B. Wu, Asymptotic spectral theory for nonlinear time series, The Annals of Statistics, vol.35, issue.4, pp.1773-1801, 2007.
DOI : 10.1214/009053606000001479

D. Voln´yvoln´y, Approximating martingales and the central limit theorem for strictly stationary processes. Stochastic Processes and their Applications, pp.41-74, 1993.

D. Voln´yvoln´y, A nonadapted version of the invariance principle of Peligrad and Utev, Comptes Rendus Mathematique, vol.345, issue.3, pp.167-169, 2007.
DOI : 10.1016/j.crma.2007.05.024